# SDR SIMA20140314005

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 23,877 hours, 19,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 14532341401
- Part serial: 14500894
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEL 33-1 AUTH 030475-C ORIG AML 3016803 EMERGENCY LIGHT OVERHEAD PANEL BACK LIGHTING INOPERATIVE.  R & R OVERHEAD EMERGENCY LIGHT PANEL IAW AMM 20-13-10, OPERATIONS CHECKED GOOD IAW AMM 33-12-00 & 33-50-00, MEL ITEM RESTORED.
